Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Clozapine

Posted by TomG on January 25, 2005, at 13:33:27

In reply to Re: Clozapine, posted by Jeroen on January 25, 2005, at 12:13:20

>>also at the beginning when i talked it was very slow speech, like i had low energy to do it.


Wow. You are the first person I have heard with this symptom. I have it too. I have always had this. I think it is one of my most noticeable symptoms. I feel unusual talking because it feels like my speech is slow like it is in slow motion. And, it also feels like it takes an unusual amount of energy to speak. It feels like I am just plain stupid. However, Geodon worked wonders for all this for about two months and then I started to get sedated as you know. I am currently on no meds.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:TomG thread:441667
URL: http://www.dr-bob.org/babble/20050124/msgs/447479.html